The branching process in a brownian excursion
Séminaire de probabilités de Strasbourg, Volume 23 (1989), pp. 248-257.
@article{SPS_1989__23__248_0,
     author = {Neveu, Jacques and Pitman, James W.},
     title = {The branching process in a brownian excursion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {248--257},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     mrnumber = {1022915},
     zbl = {0741.60081},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1989__23__248_0/}
}
TY  - JOUR
AU  - Neveu, Jacques
AU  - Pitman, James W.
TI  - The branching process in a brownian excursion
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
SP  - 248
EP  - 257
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1989__23__248_0/
LA  - en
ID  - SPS_1989__23__248_0
ER  - 
%0 Journal Article
%A Neveu, Jacques
%A Pitman, James W.
%T The branching process in a brownian excursion
%J Séminaire de probabilités de Strasbourg
%D 1989
%P 248-257
%V 23
%I Springer - Lecture Notes in Mathematics
%U http://www.numdam.org/item/SPS_1989__23__248_0/
%G en
%F SPS_1989__23__248_0
Neveu, Jacques; Pitman, James W. The branching process in a brownian excursion. Séminaire de probabilités de Strasbourg, Volume 23 (1989), pp. 248-257. http://www.numdam.org/item/SPS_1989__23__248_0/

[F] Feller, W. (1968). An Introduction to Probability Theory and Its Applications, Vol I. Wiley, New York. | MR | Zbl

[GP] Greenwood, P. and Pitman, J.W. (1980): Fluctuation identities for Lévy processes and splitting at the maximum. Adv. Appl. Prob. 12, 893-902. | MR | Zbl

[I] Itô, K. (1970). Poisson point processes attached to Markov processes. Proc. Sixth Berkeley Symp. Math. Statist. Prob. University of California Press, Berkeley, 225-239. | MR | Zbl

[LG] Le Gall, J.-F. (1989). Marches aléatoires, mouvement brownien et processus de branchement. Article in this volume. | Numdam | Zbl

[NP] Neveu, J. and Pitman, J.W. (1989). Renewal property of the extrema and tree property of the excursion of a one dimensional Brownian motion. Article in this volume. | Numdam | Zbl

[R1] Rogers, L.C.G. (1981): Williams' characterisation of the Brownian excursion law: proof and applications. Séminaire de Probabilités XV (Univ. Strasbourg), pp. 227-250. Lecture Notes Math. 850, Springer-Verlag, Berlin. | Numdam | MR | Zbl

[R2] Rogers, L.C.G. (1983). Itô excursion theory via resolvents. Z. Wahrscheinlichkeitstheorie verw. Gebeite 63, 237-255. | MR | Zbl

[W] Walsh, J. (1978). Downcrossings and the Markov property of local time. Temps Locaux, Astérisque 52-53, 89-115.

[W1] Williams, D. (1974). Path decomposition and continuity of local time for one-dimensional diffusions. Proc. London Math. Soc., Ser. 3, 28, 738-768. | MR | Zbl

[W2] Williams, D. (1979). Diffusions, Markov Processes, and Martingales. Vol I. Wiley, New York. | MR | Zbl